# SDR QXEA0000958

- Difficulty date: March 31, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN VERTICAL CONNECTION ANGLE LEFT SIDE OF FRONT SPAR HI-LOKS IN ANGLE RADIUS.  REPAIRED IAW HORIZON AIR EA 4-53-1083.
